# SDR DALA13006333214

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT FUSELAGE LAV VENT HAS CORROSION ON SKIN SURFACE. PERFORMED REPAIR IAW SRM 53-41-11 FIG 205.  BLENDED AREA IAW SRM 51-74-00.  CHECKED LIMITS DEPTH: 0.011" MAX ALLOW 0.06" FOUND TO BE OUT OF LIMITS IAW SRM 53-41-11, DIAGRAM 102 SHEET 1, CUT OUT DAMAGE SKIN IAW SRM 53-41-11, STEP 2E; FABRICATED REPAIR PARTS 1EA DOUBLER MAT 2024-T3. .071C BATCH 000213529 AND 2 EA FILLER MAT 2024-T3 .063C BATCH 0002339436 IAW SRM 53-41-11; INSTALLED REPAIR PARTS IAW SRM 51-42-11 & SRM 53-41-11 DIMENSION OF CUT OUT L; 2" W; 1".
